# SDR DALA13056536808

- Difficulty date: June 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 58,471 hours, 17,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LT SIDE OF FUSELAGE, JUST FWD OF LT WING LIGHT.  DENT WHICH IS ONE INCH DIAMETER AND .0312" DEEP.  DENT WITHIN LIMITS IAW SRM 53-00-01.  REPAIRED WITH ERA 513211-14, REV A.  OK FOR SERVICE.
